Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 10:27:36 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650040
  • Total Topics: 49618
  • Online Today: 168
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 112
Total: 115

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Itchy rash!!!  (Read 2017 times)

0 Members and 1 Guest are viewing this topic.

Offline papichasing

  • Member
  • Posts: 17
Itchy rash!!!
« on: April 12, 2010, 12:55:41 AM »
I am so happy! My CD4 was very low the first time I was tested. It was only 15 and my doctor didn't wasted any time and I've been taking Atriva for around 6 weeks now. Yesterday I went to see my doctor for the first time since I started the Atriva and I have to say that I was scared and nervous of what he could tell me. Although the Atriva and me finally came to an agreement and finally decided to get married I have to say that it was the most terrible month in my life because Atriva was very cruel to me and I had every single side effect in the book and a few more that I had to discussed with my doctor who blamed it to the IRIS syndrome. Thank God all the sides effects are gone and I feel fine now... well almost.  Anyway the doctor told me that I am doing great and my CD4 jumped from 15 to 218 in less than a month (my blood test was taken two weeks ago). I cried the whole day yesterday but of happiness. Anyway, I forgot to mention something to the doctor that started a few days ago and I will be calling him tomorrow to see what he tells me. But I wanted to see if any of you have an idea of what it is. I am having a rash on my belly, head and back that looks like small pimples. There aren't too many of them but they do itch a lot. The ones on my head are more like little bumps and since I shave my head you can see them.  If any of you can tell me anything you know about it I will really appreciated it.  I think that I read somewhere that this is something that happens to many people with the virus but I just want to get any information or fact from any of you guys. God bless each one of you!!!!! And never give up!!!!

Offline BrotherDavid

  • Member
  • Posts: 44
Re: Itchy rash!!!
« Reply #1 on: April 12, 2010, 07:01:31 AM »
Great news for you. I just want to clarity that you are taking Atripla right? You're post seems to indicate "Atriva"

I seem to remember you having issues with the Atripla so just wanted to clarify for others that read you're good news on the CD4's.

As far as the itchy type rash, it is hard to diagnose on line without looking at it. You may want to call you're ID doc. I get what you are describing from time to time on my head, face etc. I use Dermatop. It is a prednisone cream that the Dr perscribes. It works really well.

Good luck.

Offline papichasing

  • Member
  • Posts: 17
Re: Itchy rash!!!
« Reply #2 on: April 12, 2010, 07:34:03 AM »
LOL... sorry I meant to say Atripla!!! I was very sleepy when I posted the original post but it's Atripla what I'm taking. Yes I'm going to call my doctor as soon as I have a chance and thanks for the reply. I have to say that finding this boards was a great thing and you guys are wonderful.

Offline kev72

  • Member
  • Posts: 106
Re: Itchy rash!!!
« Reply #3 on: April 12, 2010, 07:43:53 AM »
Hi,

Good news on you're labs. I get my first report on Wednesday. I started Atripla with a CD4 of 11 and I have adjusted to it fine so I hope it is doing its job.

I was getting small pimple like rashes a while back. They would show up on my legs, arms, etc. They itched like hell and I would scratch making it worse. I went to two different Dr's who had no idea what they were. Taking Benadryl seems to help the itching.

After reading on here about the different type of Folliculitis and dermatitis associated with HIV, I tried a prednicarbate cream which worked very well. If you have what I had, the key is not to scratch them as they do leave dark spots and scars.

Good luck.

Offline papichasing

  • Member
  • Posts: 17
Re: Itchy rash!!!
« Reply #4 on: April 12, 2010, 04:37:03 PM »
Good luck with your first report Kev. Keep a positive mind and you will see that everything will be fine. Atripla is a wonderful drug and now I understand why people are talking so good about it.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.